Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Nose bleed, high BP. On stamlo, moxicip and pause. Side effects?

I had nose bleeding last week, The BP was that time 160/90. my family physician immediately advised to take one Stamlo 2.5mg and sent me to ENT specialist, who examined and prescribed Pause 500 mg, 1 tab thrice daily for 5 days and antibiotic moxicip 500, 1 tab daily for 5 days.ENT had not seen any visible rupture in the anrtariod. After that no bleeding. But my qu is is there any side effect of Pause 500, if I take later if it bleeds again? After taking Stamlo 2.5, daily, my BP is now 130/83.
shall you recommend to continue Stamlo 2.5????
Any side effects for Pause 500 and Stamlo 2.5, which can be ignored

Will appreciate your advice

thanks
Asish K. Kumar, Kolkata
YYYY@YYYY
Sat, 21 Sep 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Internal Medicine Specialist 's  Response
hello,
Your basic problem looks like hypertension induced bleeding from the nose . If you have a bleed inspite of your BP being controlled ( next time), you would need ENT consultation.
As such pause does not have serious side effects. You can take one tablet if bleeds but to continue it should be under the supervision of a doctor.
Stamlo can cause sweeling of feet which can be ignored if its not troubling you.Its a good antihypertensive.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hey my father is 44 years old n was taking medications for fatty liver that is ursocol 450 , orlimac 120 n allopurinol for uric acid since 4 months yesterday he started having profuse nose bleed n bp comes out tobe 140/100 mg..... is medications are responsible for high bp cause it is not heridity niether any tension is there n our lifestyle is also health friendly....??/ kindly suggest possible cause bleeding not stoping

doctor1 MD

I have high bp. I calles my dr at 1030 no return call yet. I have had 3 nose bleeda in 24 hra. Pretty heavy. Work aent me hime. Im taking double bp mes due to high bp and there ia a history of atroke in my family and my bro has had a quad bypass. Should i worry about a ministroke

doctor1 MD

hi my father is 74yrs, asthmatic fr last 20 yrs, taking nebulizer at least twice a day,is diagnosed with hypertension as he experienced excessive bleeding from nose last week, and again today...has consulted a ENT doc also...problem does nt relate to ENT.....blood presure today was 140/90

Recent questions on  Epistaxis

doctor1 MD

im 31 weeks pregnant and have always had small random nose bleeds but today my nose just started bleeding, ALOT and blood clots were coming out with the blood. i spit up a little blood too. my nose has never bleed so much before, pregnant or not. is this serious?

doctor1 MD

my 8 year old child is very tired at the moment and seems lethagic. She has also had two nose bleeds in the night and has woken up to blood on the sheets (over past 2 month). Over past two weeks she has been a little unwell with an upset stomach following a trip to eypgt.

doctor1 MD

Hi, My 3 year old has bad enviornmental allergies and takes a antihistamine and nasal spray everyday. She usually has a runny nose with clear mucous, itchy eyes and even wheezing when the weather changes or if the pollen is high but it usually goes away and is not severe. She has had a really stuffy nose, alot of thick mucous and a bad smell from her nose. She had a nose bleed last night and Im cocerned thats it might be more than allergies.

doctor1 MD

My husband has bleeding from an area on the hard palate right behind his front teeth. We visited an emergency room and the doctor diagnosed a nose bleed (it was not a nose bleed). We talked to a nurse who said use a wet tea bag on the spot. The tannic acid in tea will help stop bleeding. That worked. We got through 3 days with no bleeding and he triggered it biting into a bagel. We know he needs to be careful about biting into things for 10 days (per verbal consultation with the dentist). The current bleeding is not stopping easily. It isn t excessive. The tea bag works as long as it is in place. We ve used the bleeding points by the toe nail on the big toe of each foot. Is there anything that can speed up the healing of the area? This all started on Thursday last week, probably because of a burn to the roof of the mouth that was injured by eating potato chips. One other time in the past 2 months he had bleeding like this, but it cleared up after one episode. He has other health issues including being on an IV that is a potent vaso dilator to treat pulmonary hypertension. He is not on cumadin or other blood thinner. It is Saturday and we don t want to go back to the small town emergency room where we saw the incompetent dr. We will call the dentist on Monday to schedule a consultation. We need to get through the next 2 days. Ideas?

doctor1 MD

The last three days I have had dark stools and about three-four of those in the mornings. I have taken a shower and it has hurt in buttocks to clean there. I have also when I blow my nose blood comes out

doctor1 MD

I got a nose bleed for no reason and then it stopped after a blood clot came out. Any idea why?

doctor1 MD

My nose bleeds have gotten much worse in the past week I have been consuming a lot of sugar during this time. Could the sugar be causing the severe nose bleeds?